# SDR TSAA0253251

- Difficulty date: November 7, 2003
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N820AL
- Make and model: Boeing 737230
- Aircraft serial: 22138
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6547952
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIMMED OUT DAMAGED AREA.  HFEC INSPECTED THE EDGE OF CUTOUT.  ENLARGED TRIM BY .04 AS AN INSURANCE CUT.  ALODINED AND PRIEMD REWORKED AREA WITH BMS 10-11, TYPE 1.  FABRICATED EXTERNAL DOUBLER FROM .063 INCH 2024-T3 CLAD.  FABRICATED REPAIR FILLERS FROM 2024-T3 CLAD.  ALODINED AND PRIMED ALL REPAIR PARTS.  INSTALLED REPAIR PARTS WET WITH BMS 5-95 SEALANT.  APPLIED FINISH COAT AND VERIFIED 8110-3 RECEIVED.  REPAIR COMPLETED IAW ECO 3317.  AIRCRAFT RETURNED TO SERVICE.  (M)
